# SDR FDEA201006182048

- Difficulty date: June 18, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 23,946 hours, 12,497 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Cadc
- Part number: 4045043914
- Part serial: 94011713
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED ON CAPT'S PFD AT 80KT CALL.  REJECTED TAKEOFF & COMPLETED CK. MTP SHOWED NO FAULTS.  ADC BITE TEST IAW 34-10-00-5, CKD OK. REMOVED PITOT LINES FROM PRIMARY AND STBY PITOT PROBES AND BLEW AIR THROUGH PROBES NO  BLOCKAGE NOTED.  PERFORMED THE PITOT SYS LEAK TEST IAW MM 34-10-00-5 BOTH SYS LEAK CKD OK.  R & R THE NR 1 CADC AS A PRECAUTION IAW MM 34-11-31-4 AND BITE TESTED IAW MM 34-10-00-5.  RVSM STATUS IS MAINTAINED. AFS/LAND TEST OK. ACFT OK TO CONTINUE.
